MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO 54

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO 54
Model Number 01.26.45.0054
Health Effect - Clinical Codes Failure of Implant (1924); Joint Laxity (4526)
Date of Event 06/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08.06.2021: lot 2010283: (b)(4) items manufactured and released on 1-mar-2021.Expiration date: 2025-12-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision surgery performed 11 days after the primary due to hip luxation caused by mobilized cup.The surgeon revised the cup, inlay and head.

Brand Name
CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO 54
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12133519
Report Number3005180920-2021-00547
Device Sequence Number3801090
Product Code LZO
UDI-Device Identifier07630030807787
UDI-Public07630030807787
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/17/2025
Device Model Number01.26.45.0054
Device Catalogue Number01.26.45.0054
Device Lot Number2010283
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2021
Initial Report FDA Received Date07/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient Weight50